# SDR CA980818020

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 6894171
- Condition: Broken
- Location: Gearbox
- Part time: 10,722 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED CHIP LIGHT.  INSPECITON FOUND PIECE OF GEAR TOOTH FROM THE FUEL CONTROL UNIT DRIVE TRAIN FOUND ON LOWER CHIP DETECTOR PLUG.
